# SDR CALA2025022702500

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 11,579 hours, 4,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DAMAGED 24C INSTALLED NEW HARDWARE AT SEAT 24C REF CMM 25-22-69-4411. EMERGENCY LIGHT OPERATION SATISFACTORY.
